# SDR ASAA0843032

- Difficulty date: May 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C263102C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP UPPER SKIN CHAFED AT INBOARD END WITH A DENT CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 57 53 01 FIG 201 SHEET 2 OF 3 REPAIR 2.
